# SDR R61A201705180365

- Difficulty date: May 18, 2017
- Submitted: May 19, 2017
- Operation: Air carrier
- Aircraft: N113HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000177
- Aircraft time: 25,594 hours, 19,950 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Lack Of Lube
- Location: L1 Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR IS UNUSUALLY HARD TO OPEN & CLOSE, ARM & DISARM AS REPORTED BY TWO FAS AND TWO GATE AGENTS.  CLEANED AND LUBED HINGE POINT, OPS CHECKED DOOR INSIDE AND OUTSIDE OF ACFT. OPS CHECKED GOOD IAW CMM 52-11-22.
